New Mathematical Properties of the Kumaraswamy Lindley Distribution

Samy Abd Elmoez Mahommed, Salah M. Mohamed


The Kumaraswamy Lindley distribution is a generalized distribution that has many applications in various fields, including physics, engineering, and chemistry. This paper introduces new mathematical properties for Kumaraswamy Lindley distribution such as probability weighted moments, moments of residual life, mean of residual life, reversed residual life, cumulative hazard rate function, and mean deviation. 

KeywordsKumaraswamy Lindley distribution; probability weighted moments; residual  life; hazard rate; mean deviation

Full Text:



G.M. Cordeiro, E.C. Machado, D.A. Botter, and D.A. Sandoval, “The Kumaraswamy normal linear regression model with applications”, Communications in Statistics-Simulation and Computation, vol. 47 no. 10, pp. 3062-3082, 2018.

I. Elbatal, F. Merovci, and M. Elgarhy, “A new generalized Lindley distribution”, Journal of Mathematical Theory and Modeling, vol.3 no.13, pp. 30-48, 2013.

S. Cakmakyapan, G. Ozel, Y.M.H. El Gebaly, and G.G. Hamedani, “The Kumaraswamy Marshall-Olkin Log-Logistic Distribution with Application”, Journal of Statistical Theory and Applications, vol. 17 no. 1, pp. 59–76, 2017.

B.O. Oluyede, T. Yang, and B. Omolo, “A generalized class of Kumaraswamy Lindley Distribution with Applications to lifetime data”, Journal of Computations & Modelling, vol. 5 no. 1, pp. 7-70, 2015.

M.R. Mahmoud, A.A. EL-Sheikh, N.A. Morad, and M.A. Ahmad, “Log-Beta Log-Logistic Regression Model”, International Journal of Sciences: Basic and Applied Research (IJSBAR), vol. 22 no. 2, pp. 389-405, 2015.

G.M. Cordeiro, and M. de Castro, “a new family of generalized distributions”, Journal of Statistical Computation & Simulation, vol. 00 no. 00, pp. 1-17, 2011.

V.P. Vigas, G.O. Silva, and F. Louzada, “The Poisson-Weibull Regression Model”, Journal of Statistics, vol. 8 no. 1, pp. 25-51, 2017.

Z.M. Nofal, Y.M. El Gebaly, E. Altun, M. Alizadeh, and N.S. Butt, “The Transmuted Geometric-Weibull distribution: Properties, Characterizations, and Regression Models”, Pakistan Journal of Statistics and Operation Research, vol. 8 no. 2, pp. 395-416, 2017.

A. D’Andrea, R. Rocha, V. Tomazella, and F. Louzada, “Negative Binomial Kumaraswamy-G Cure Rate Regression Model”, Journal of risk and financial management, vol. 11 no. 6, pp. 2-14, 2018

L. Handique, S. Chakraborty, and G.G. Hamedani, “The Marshall-Olkin-Kumaraswamy-G family of distributions”, Journal of Statistical Theory and Applications, vol. 16 no. 4, pp. 427–447, 2017.

F.H. Eissa, and R.K. Abdulaziz, “THE Exponentiated Kumaraswamy-Weibull Distribution with Application to Real Data”, Int. J. Stat. Prob, vol. 6, pp.167-182, 2017.

A.W. Shawki, and M. Elgarhy, “Kumaraswamy Sushila Distribution”, International Journal of Scientific Engineering and Science, Int J Sci Eng Sci, vol. 1 no. 7, pp. 29-32, 2017.

E. Altun, H.M. Yousof , and G.G. Hamedani, “a new generalization of generalized half-normal distribution: properties and regression models”, journal of Statistical Distributions and Applications, vol. 5 no. 4, pp. 2-16, 2018.

M.Q. Abed, E.B. Alwan, and A.L. kneehr, “Proposing a New Mixture Statistical Distribution Exponential–Kumaraswamy”, International Journal of Applied Science and Technology, vol. 8 no. 2, pp. 48-56, 2018.

J.B. Fachini-Gomes, E.M. Ortega, G.M. Cordeiro, and A.K. Suzuki, “The Bivariate Kumaraswamy Weibull regression model: a complete classical and Bayesian analysis”, Communications for Statistical Applications and Methods, vol. 25, no. 5, pp. 523–544, 2018.

R.M.I. Arshad, M.H. Tahir, and C. Chesneau, “The gamma kumarsawmy-G familey distribution: theory, inference and applications”, Statistics in Transition New Series. vol. 21 no. 5, pp. 17-40, 2020.

P. Mdlongwaa, B.O. Oluyede, A.K.A. Amey, A.F. Fagbamigbe, and B. Makubate, “Kumaraswamy log-logistic Weibull distribution: model theory and application to lifetime and survival data”, Heliyon, vol. 5 no. 1, pp. 01144, 2019.

G. Pumi, C. Rauber, and F.M. Bayer, “Kumaraswamy regression model with Aranda-Ordaz link function”, Test, vol. 29 no. 4, pp. 1051-1071, 2020.

M.A.M. Safari, N. Masseran , and M.H. Abdul Majid, “Robust Reliability Estimation for Lindley Distribution—A Probability Integral Transform Statistical Approach”, Mathematics, vol. 8, pp. 1634, 2020.

E.H. Hafez, F.H. Riad, S.A. Mubarak, and M.S. Mohamed, “Study on Lindley Distribution Accelerated Life Tests: Application and Numerical Simulation”, Symmetry, vol 12, pp. 2080, 2020.


  • There are currently no refbacks.